The Model of Reliability for a Repairable System

Abstract:

Article Preview

In this paper we consider the system of M/M/N queue with service interrup-tions , therates of server breakdown are different between busy time and idle time, and thereis one repairman ite system. We give out the group of equations for the steady state distribution of the number of effective servers. We obtain the steady-state probabilities of the states and the steady-state availability of the system. This document

Info:

Periodical:

Key Engineering Materials (Volumes 474-476)

Edited by:

Garry Zhu

Pages:

1715-1719

DOI:

10.4028/www.scientific.net/KEM.474-476.1715

Citation:

X. Xiao et al., "The Model of Reliability for a Repairable System", Key Engineering Materials, Vols. 474-476, pp. 1715-1719, 2011

Online since:

April 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.